# SDR AALA202112212316

- Difficulty date: December 16, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,220 hours, 2,642 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HORIZONTAL STABILIZER AFT REAR SPAR SKIN DELAMINATED AREA LOCATED BETWEEN STABILIZER STA 2139 AND STA 2210 AT RIB 4. REPAIRED PER EA 331841.
